MAUDE Adverse Event Report: ARTHREX, INC. FIBULOCK IMPLANT SYSTEM, STERILE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. FIBULOCK IMPLANT SYSTEM, STERILE; INTRAMED FIXATN ROD AND ACCESS
Model Number FIBULOCK IMPLANT SYSTEM, STERILE
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/8/2024, it was reported by a sales representative via email that the wire from an ar-8973ds fibulock implant system would not advance.Upon examination of both wires, it was discovered that the tips were rounded rather than sharp.The case was completed by opening a new ar-8973ds fibulock implant system.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
FIBULOCK IMPLANT SYSTEM, STERILE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19237703
Report Number1220246-2024-02744
Device Sequence Number12797581
Product Code HSB
UDI-Device Identifier00888867303041
UDI-Public00888867303041
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBULOCK IMPLANT SYSTEM, STERILE
Device Catalogue NumberAR-8973DS
Device Lot Number15195079
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown